# SDR SWAA2024100934266

- Difficulty date: September 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REPORT: PASSENGER CABIN FLOOR STRUCTURE SUPPORT HAS CRACK STA 540 BL 0 TO RBL 24.75 2024-528872<[01] REPLACED PASSENGER CABIN FLOOR STRUCTURE SUPPORT AND FASTENERS LOCATED AT STA 540 BL 0 TO RBL 24.75 IAW B737-700 SRM-51-40-02; B737-700 SRM-51-10-02-0G Ï¿½TEM 9 AND DWG:143A5240 SHEET:14 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED PASSENGER CABIN FLOOR STRUCTURE SUPPORT AND FASTENERS LOCATED AT STA 540 BL 0 TO RBL 24.75 IAW B737-700 SRM-51-40-02; B737-700 SRM-51-10-02-0G Ï¿½TEM 9 AND DWG:143A5240 SHEET:14 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
